MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.1984.tb03591.x

Медицинская библиотека · Australian and New Zealand journal of medicine · 1984

Fulminant hepatic failure due to allopurinol.

Raper R, Ibels L, Lauer C, Barnes P, Lunzer M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 58-year-old Chinese woman was admitted to hospital with a presumed hypersensitivity reaction to allopurinol. Her illness was characterised by high fever, eosinophilia, exfoliative dermatitis and jaundice. She developed fulminant hepatic failure and septicemia with a fatal outcome. Clinical details are presented and the possible relationship of allopurinol hypersensitivity to renal impairment is discussed.

Для цитирования: Raper R, Ibels L, Lauer C, Barnes P, Lunzer M. Fulminant hepatic failure due to allopurinol.. Australian and New Zealand journal of medicine. 1984. DOI: 10.1111/j.1445-5994.1984.tb03591.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.